From Valparaiso, Indiana, USA:
I take Lantus twice per day with Humalog before meals, and I have been having high blood sugars in the mornings when I wake up. I tried to increase the Lantus, but my blood sugars were still about 240-250 mg/dl [13.3-13.9 mmol/L] when I woke up. Is it possible my blood sugar is dropping too low and my system is rebounding my sugars high in the morning?
I suggest you talk to your physician about increasing the Lantus (insulin glargine) dose. This should help to bring the fasting blood sugar into line.
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.